Results 1 to 3 of 3
  1. #1
    Oliveo is offline Female Member
    Join Date
    Aug 2014
    Posts
    9

    Help! Stanazolol causing rapid heart rate female

    Hi there,

    I am a 120lb female. Currently taking 5mg stanazolol (2.5mg am and pm).

    I am on my fourth day of this and I have been experiencing a rapid rate heart rate. It is not irregular just faster than normal. My heart rate also pounds like I have just sprinted for 10 mins after just 1 heavy set. This has been occurring since my first 2.5mg on my first day.

    Has anyone else experienced this?

  2. #2
    jdc91gt's Avatar
    jdc91gt is offline Senior Member
    Join Date
    Feb 2014
    Location
    Southeast USA
    Posts
    1,523
    Welcome aboard and re-post in the Q&A section; you'll get responses there.

  3. #3
    Tigershark's Avatar
    Tigershark is offline "Who wants to be Clark Kent, when you can be Superman."
    Join Date
    Oct 2008
    Location
    New Hampshire
    Posts
    13,274
    Welcome.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •